What Is An Easy Way To Withdraw From Percocet?

6 Answers

Anonymous Profile
Anonymous answered

Ok if your having a hard time getting off percocet here's the best way to do it. Find someone with suboxones(a orange six sided pill with a N8 on one side and the other side is blank) those suboxones are the strongest, if you can get the white ones with a N2 on it than take those because the orange ones are 4 times stronger then the white ones and I'm prescribe the orange ones but that's bc I'm a recovering heroin addict and kicking heroin is a lot worse than detoxing off percocets and those orange ones will get you higher than eating 10 yellow percocets so you find the white suboxones but wait 24 hours from the last time you took a perc and you withdrawal symptoms will completely go away. Only take the suboxones for no more then 3 days. Your 1st day of taking the suboxones take a whole one, day 2 take a half of one, and day 3 take a quarter of one. If you can't find suboxones slowly start taking less and less percocets.

When you run out of them try to get promethazines(a non narcotic antihistamine that helps with nausea and diarrhea and also insomnia) until you start to feel better without having to take the promethazine. If you can get those take less and less percocets and try to get xanex or valuims, those too will help you sleep and keep you from throwing up and only take those for 3 days until you feel better. If you get ahold of any of those pills I just talked about take advils with them too for the aches, and to gain your appetite while your sick smoke some weed and if your sittin there saying "no weed is bad for you" it won't hurt your body if you smoke it for a few days to get your appetite back when your detoxing. So take either suboxone, xanex or valuim, or promethazine, with advil and a little marijuana you'll be fine after 3 days of doing that but I'm from the dallas ft.worth area and we've got everything you can think of on every street corner. If you don't want to do those "illegal activities" slowly take less and less percocets and take pepto bisthmol and or acid reducers(for the nausea), severe cold and flu tylenol(for the aches and cold sweats), and sleeping pills(to help with the insomnia).

I've also hear that eating chocolate helps some how too but its hard for me to eat when I come off heroin without throwing it right back up. If you thinking "I'm not coming off heroin, I'm coming off percocets!" Its all the same thing heroin is just a lot worse to come off of, but all opiates suck to withdrawal from. I hope I gave you some useful information bc opiate addictions suck and nobody deserves to live like that. When your finally done detoxing stay strong and go to NA or do whatever you can to stay clean but if your body really is hurting all the time then you really do need to stay on the percocets because it is proven that opiates don't cause any main organ damage or organ tissue damage unlike meth, cocain, X,and all those other garbage drugs do to your body. It might not seem that way because the withdrawals suck so bad, but I've done my research and a few years of experimenting over the years. Starting out taking hydrocodones and percocets, to oxycontin,fentnyl, and dilodids, and finally to heroin. Like I said I hope I gave you and everybody else trying to get off painkillers some useful information.

thanked the writer.
Anonymous
Anonymous commented
I would just like to thank you ! Ur advise has help me kick my addiction , i was taking 50 mg of perks in morning and 80 mg of oxy at night , so i did the subs for 3 days and it really work , i took one whole one the first day and half the second day and a quarter the third day, i also took the xzanes at night to help me sleep! And again i thank u very much for ur help
Amanda
Amanda commented
I want to thank you for your help. I decided to kick the habbit a week ago. People were telling me to smoke weed to relax, and after reading your info, i did. I also started taking an over the counter allergy pill with acetominophine, or benadryl. Anything with an antihistimine work to it helps. I did try the motion sickness pills youd spoken of, but unfortunately they did not work for me. I'm only sorry i waited 4 days before taking the previously given advise.
Amanda Profile
Amanda answered
There is no easy way from my experience. I was done with them and I quit cold turkey. Upon this decision, my stomach hurt, everything hurt for days. I was given advice to smoke some herb, and I found that an antihistimine like allergy pills does help. Although there is no opium in them the acetiminophine helps a lot. I was on my butt and felt half dead for 4 days before reading an answer on here and it saved my life. I'm on 5 days now with no perks. I just started my acet. And herbage plan and ive been moving all day. My withdrawl caused me:- insomnia (which I'm still fighting with) nausea, total loss of appetite.(I made myself eat crackers, applesauce and rice. All I drank was water and gatorade) and  I had diahrea. I didn't have the diahrea all along, but I made the mistake of trying to take prenatal vitamins to regain my strength. Bad idea. I would only get the fluid craps in the morning. After a night of feeling my heart pounding through my guts. Hopefully soon I'll be able to sleep because I'm exhausted. Anyone who decides to get off these, it is a very rough road. If someone says smoke, eat allergy pills and take valiums or xanexs to sleep, follow it! I'm truly trying not to go back on them just to go through this again. Maybe I'm nuts, but I figure, hey I've made it 4 or 5 days without them, why start over just to suffer through this stuff again?? I really hope anyone who reads this that it helps you. I know reading the post by anonymous helped me out more than anyone will ever know. Best of luck, its going to suck.
Anonymous Profile
Anonymous answered
The only way is to decrease slowly decreasing every two weeks by one third to half the dose . At the last week at a low dose of 2.5/325 once daily try adding motrin, Ultram or tylenol if needed to help with pain. Say you are taking Percocet 10/325 one to two tablets every six hours. Decrease that to Perc 10/325 one tablet every 6 hours, then Perc 10/325 to one every 8 hours. Then decrease that dose to perc 5/325 one every 8 hours. Then perc 5/325 one twice a day then perc 2.5/325 twice a d, then one daily, then go every other day , every three days, one every four, and so on. This works well but takes several months, but you didn't get there over night either. Hopefully your Doc will work with you. IT WORKS! Good Luck
Anonymous Profile
Anonymous answered
You but you also withdrawal from suboxone.   My brother was on roxies up to 10 30's a day fro a while and went on suboxones and quit that cold turkey and had just as much withdrawals from that. So id say if youre going to use subone fine thatll keep you off the real opiates with gradually reduse dosage and use of suboxone otherwise its the same difference and you will withdrawal from suboxone as well.
Diane Corbin Profile
Diane Corbin answered
In order to withdraw from percocet you want to reduce the dosage slowly to avoid withdrawl symptoms. That is what I have always been told.
Maranda Lyons Profile
Maranda Lyons answered
There are many things that help to vary degrees with opiate withdraw.You can switch to a weaker opiate and wean off, wean off the perc, cold turkey, medical detox, etc.

Answer Question

Anonymous